MathSciNet Relay Station
MathSciNet bibliographic data
MR2277419 34B15
Liu, Xi-Lan; Li, Wan-Tong Existence and multiplicity of solutions for fourth-order boundary value problems with parameters. J. Math. Anal. Appl. 327 (2007), no. 1, 362–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement